RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Number 2  


On the extension of $D(-8k^2)$-pair $\{8k^2,8k^2+1\}$
Nikola Adžaga, Alan Filipin
165
Laplace-type integral representations of the generalized Bessel function and of the Dunkl kernel of type $B_2$
Béchir Amri, Nizar Demni
175
Spherical folding tessellations by kites and isosceles triangles III
Catarina P. Avelino, Altino F. Santos
191
On distances in lattices from algebraic number fields
Artūras Dubickas, Min Sha, Igor E. Shparlinski
239
The bellows conjecture for small flexible polyhedra in non-Euclidean spaces
Alexander A. Gaifullin
269
Deformations of the Hilbert scheme of points on a del Pezzo surface
Chunyi Li
291
A bijective proof of Vershik's relations for the Kostka numbers
Minwon Na
323
Moduli spaces of higher spin Klein surfaces
Sergey Natanzon, Anna Pratoussevitch
327
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019